# SDR DHL2005760005

- Difficulty date: February 4, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 FLAMED OUT AFTER 30 SEC OF IDLE.  ATTEMPTED 2ND START PER MX CONTROL, NO LIGHT OFF, NO FUEL FLOW.  PERFORMED ABNORMAL PROCEDURE PER AOM.  ATTEMPTED ANOTHER START WITHOUT ANY PROBLEM.  ENGINE IDLES NORMALLY.  RESET FIRE HANDLE AND ATTEMPTED RESTART.  NORMAL START OCCURRED.  NR 1 ENG OPS CHECKS GOOD IAW B727MM 80-11-00 AND JRH 5.2
